# SDR ASOA201101351

- Difficulty date: July 19, 2011
- Submitted: July 22, 2011
- Operation: Air carrier
- Aircraft: N873AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7549
- Aircraft time: 22,380 hours, 19,649 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 349
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CONTINUATION OF MWC 60 TRANSVERSE FLOORBEAM AT FS 349 HAS AREAS OF CORROSION AT LBL 45.  EC/TC REQ'D EC/TC REQ'D. REO 601R-53-21-1327, REV HAS BEEN ACCOMPLISHED.
